Origin Health Care Pvt Ltd
Aceclofenac (100mg) + Paracetamol (500mg) + Chlorzoxazone (250mg)
Acesam-CZ Tablet is a combination medicine that helps in relieving muscular pain by blocking the release of certain chemical messengers that cause pain, inflammation, and fever.
Tablet
Acesam-CZ Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause common side effects such as nausea, vomiting, heartburn, stomach pain, diarrhea, and loss of appetite. If these persist or get worse, let your doctor know. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Acesam-CZ Tablet may be taken with or without food but it is better to take it at a fixed time.
No common side effects listed
It is not known whether it is safe to consume alcohol with Acesam-CZ Tablet. Please consult your doctor.
Information regarding the use of Acesam-CZ Tablet during breastfeeding is not available. Please consult your doctor.
Information regarding the use of Acesam-CZ Tablet during pregnancy is not available. Please consult your doctor.
Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Acesam-CZ Tablet is a combination of two pain relieving medicines (Aceclofenac and Paracetamol) and a muscle relaxant (Chlorzoxazone). The pain relieving medicines work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling). The muscle relaxant works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm thereby improving muscle movement.
Avoid consuming alcohol when taking Acesam-CZ Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Older adults may have increased drowsiness, confusion, and higher risk of falling as a result of taking Acesam-CZ Tablet. Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Acesam-CZ Tablet is a combination of three medicines: Aceclofenac, Paracetamol, and Chlorzoxazone. This medicine helps to relieve muscle pain by relaxing the affected muscles. It also relieves pain caused due to muscle spasm, cramp or injury, and lowers certain chemical substances in the body that cause pain.
If you are suffering from muscle pain due to muscle injury or overuse, you should rest. Taking rest will help you avoid any further injury and help you recover efficiently. Ensure that you get plenty of sleep and try to reduce stress. Applying an ice pack to the affected area may help relieve pain and inflammation. If your muscle pain is due to some other disease, follow the advice of your doctor.
No, there are no reports indicating addiction to Aceclofenac, Paracetamol or Chlorzoxazone.
Acesam-CZ Tablet is usually used for short term and can be discontinued when your pain is relieved. However, it should be continued if advised by your doctor.
Yes, some patients may experience dizziness (feeling faint, weak, unsteady or lightheaded) after using this medication. If you feel dizzy or lightheaded, it is better to rest for a while and resume once you feel better.
Aceclofenac, Paracetamol and Chlorzoxazone are known to cause harm to the liver, especially when taken in doses above the recommended level. In addition, avoid drinking alcohol while taking this medicine as it may further increase your risk of liver damage. Aceclofenac-Paracetamol is not recommended for patients with pre-existing liver disease. If you notice any early signs and symptoms of liver damage, such as fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes, and abnormal liver enzymes, please contact your doctor immediately.
It may take about an hour to notice the initial benefits of pain relief after taking Acecam-CZ Tablet.
If you forget to take your scheduled dose of Acecam-CZ Tablet and it is almost time for your next dose, skip the missed dose. Then, take your next dose at the scheduled time. Otherwise, take it as soon as you remember it and then go back to taking your medicine as usual. Do not take a double dose to compensate for the missed dose because this may increase the risk of unwanted side effects due to overdosage. If you are not sure what to do, consult your doctor about how to manage a situation like this.
No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having some serious side effects and toxicity. If you experience increased severity of your symptoms that are not relieved by the recommended doses, please consult your doctor for re-evaluation.
The use of Acecam-CZ Tablet is considered harmful in patients with known allergy to any of the components or excipients of this medicine. The use of this medicine should preferably be avoided in patients with a history of stomach ulcers or active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Yes, Acecam-CZ Tablet can expire. Please check the expiry date written on the pack of this medicine. Do not use Acecam-CZ Tablet after the expiry date.